# SDR AALA201911059012

- Difficulty date: October 28, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON CROSS BEAM SPLICING IN OPEN FASTENER HOLE  NUMBER 3 OF FRAME 16 LH SIDE. CRACK DIRECTION IS 12 O.CLOCK (D=O.O86 INCH) IN PASSENGER CABIN (1 EA). PERFORMED REPAIR ON CROSS BEAM SPLICING IN HOLE #3 OF FRAME 16 LH SIDE IAW EA298448.
